MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC./ICU MEDICAL, INC. HYPODERMIC NEEDLE PRO; NEEDLE, HYPODERMIC, SINGLE LUMEN

SMITHS MEDICAL ASD, INC./ICU MEDICAL, INC. HYPODERMIC NEEDLE PRO; NEEDLE, HYPODERMIC, SINGLE LUMEN
Lot Number 6100327
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
Device malfunction - needle detached in pt's arm when administering im injection with smiths medical hypodermic needle pro 22g x 1 1/2 inch needle, the needle disconnected from the needle protection device.(at the grey hub, not luerlock connection) and stayed in pt's arm.

Brand Name
HYPODERMIC NEEDLE PRO
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC./ICU MEDICAL, INC.
MDR Report Key24549410
Report NumberMW5184946
Device Sequence Number9331058
Product Code FMI
UDI-Device Identifier20351688046809
UDI-Public20351688046809
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number6100327
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/09/2026
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LITHIUM ER 900 MG/D; OLANZAPINE 10MG/D; SERTRALINE 200MG/D; TRIMETHOBENZAMIDE 200MG/M
Outcome Attributed to Adverse Event Other;
Patient Age26 YR
Patient SexMale
Patient Weight85 KG